English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

S4-symmetry of 6j-symbols and Frobenius-Schur indicators in rigid monoidal C⁁*-categories.

MPS-Authors
/persons/resource/persons235273

Fuchs,  J.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fuchs, J., Ganchev, A., Szlachanyi, K., & Vecsernyes, P. (1999). S4-symmetry of 6j-symbols and Frobenius-Schur indicators in rigid monoidal C⁁*-categories. Journal of Mathematical Physics, 40, 408-426.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3705-9
Abstract
There is no abstract available